# SDR RAIA2018081280002

- Difficulty date: August 8, 2018
- Submitted: August 12, 2018
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 43,999 hours, 40,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.   R & R THE MAIN CABIN DOOR INTERNAL ACTUATING HANDLE,  OPS CHECKED GOOD,  NO DEFECTS.
